# SDR 2001UALA02469

- Difficulty date: December 27, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 4,611 hours, 1,241 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ONE MINUTE AFTER TAKEOFF, CREW RECEIVED AFT CARGO FIRE INDICATION.  FIRE BOTTLES DISCHARGED AND FIRE INDICATION WARNING DID NOT GO AWAY IMMEDIATELY.  CREW DECLARED EMERGENCY AND RETURNED TO HNL.  OVERWEIGHT LANDING.  UPON LANDING FIRE CREW CHECKED FOR A HEAT SOURCE IN AFT PIT AND FOUND NONE.  ONLY LUGGAGE WAS IN THE AFT CARGO PIT.  SUBSEQUENT CARGO SMOKE DETECTION TEST AND FIRE WARNING TEST PASSED.  NO MAINTENANCE MESSAGE FAULTS WERE RECORDED THAT DIRECTED TO A SYSTEM FAULT.  INLET LINES TO DETECTOR WERE INSPECTED FOR MOISTURE AND NONE WAS FOUND.  A/C WAS FLOWN TO SFO UNEVENTFULLY WITH EMPTY PITS.  DURING EXTINGUISHING SYSTEM REFURBISHMENT, NO ABNORMALITIES WERE NOTED.
